Nonlocal Quasilinear Damped Differential Inclusions
MetadataShow full metadata
In this paper we investigate the existence of mild solutions to second order initial value problems for a class of damped differential inclusions with nonlocal conditions. By using suitable fixed point theorems, we study the case when the multivalued map has convex and nonconvex values.
CitationBenchohra, M., Gatsori, E. P., & Ntouyas, S. K. (2002). Nonlocal quasilinear damped differential inclusions. Electronic Journal of Differential Equations, 2002(07), pp. 1-14.
This work is licensed under a Creative Commons Attribution 4.0 International License.